Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

I have the oddest feeling I'm the only person left in the world and everything else is an illusion

(8 Posts)
blackheartsgirl Thu 26-Jan-17 11:29:29

I don't feel right at all. So many things are wrong and I feel incredibly anxious and down about my life but the past few weeks I've felt my grip on reality is off and I'm a bit worried.

I'm currently on 2 mg of rispirdone, and was diagnosed with adhd before Christmas but due to high blood pressure can't stop meds, psych took me of citalopr am which did help me. i just don't want to move out of bed, the house is awful, my kids are suffering. I've lost my tax credits because of my error and I'm in tons of debt, so much stress recently at work, I'm only a flipping cleaner but I clean a very dirty factory and 2 people have been off long term sick and I have to cover their work plus cover my colleagues supervisor role with lots of pressure from area manager. I can't even manage that I'm useless.

I feel lonely, friends are always busy, my mum is too, dp is either asleep or working nights, I feel and hear things whispers and stuff, I don't feel right,

blackheartsgirl Thu 26-Jan-17 11:30:47

Sorry one sentence is meant to say due to high blood pressure I can't take adhd meds and coming off the citalopr am did not help. Risperodone is not helping me at all

VioletRoar Thu 26-Jan-17 11:33:22

can you see your gp this week? Perhaps your meds need tweaking? When mine aren't quite right I feel like life is a dream and I don't really exist x

blackheartsgirl Thu 26-Jan-17 11:38:26

I'm due to see the psych in march and he was quite keen for me to come citalopram because of the interaction with rispirdone..It can cause sudden heart failure and I'm paranoid about dying so that's an added anxiety sad

ImTakingTheEssence Thu 26-Jan-17 11:56:10

I would put it down to the medication and you having alot on your plate. Maybe you need to go back to the doctor and explain this. I have anxiety and some days don't want to leave the house without my daughter. I just feel people are looking at me and talking about me. It can be the slightest thing that sets me off. I've seen things out of the corner of my eye and keep hearing voices as you mentioned mainly my name. I know it's in my head I don't take medication anymore because I couldn't cope with the side effects. You are not alone.

blackheartsgirl Thu 26-Jan-17 13:27:46

I feel like that too..like people are talking about me. I am also scared of something happening when I'm out and not being there to pick up the kids so it's just easier not to go out unless it's to work. Today I managed the washing up and to put dinner on. I am not dressed but I have to to go an pick the kids up from school. I find the thought of that so terrifying. I can't even phone in sick to work because there 8s absolutely no one to cover my jobs and the grief I'll get is unreal.

adultadhd Thu 26-Jan-17 13:47:34

I take meds for adult ADHD and without them I often have symptoms of 'depersonalisation', much as you describe. Feelings of being spaced out but more than that, as if my body is weirdly unreal in the world. On the meds this completely goes. Before my diagnosis I was prescribed various other things like sertraline which did stuff.

How high is your blood pressure? Mine is sometimes borderline high but my NHS psychiatrist is fine with that (up to 140/90 or so) and, actually, the meds don't really increase it for me. I would consider working hard to lower it if very high -- cutting out salt, more exercise etc. Don't worry so much about losing weight because the meds themselves will do that. You could also ask about starting on a very low dose and gradually increasing once they are confident your BP is OK.

The ADHD meds changed my life, in so many positive ways.

languagelearner Thu 26-Jan-17 17:14:49

It's not you, it's the awful situation you've landed in, and that is not your fault either, give or take a mistake or too. Life is too difficult in many ways. I don't know really where you could start to work on your situation, but one thing to start with is not to say "I'm useless" because it obviously isn't true. To us, who read your story, it's obvious that it isn't true.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now